MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. LIGAMAX; CLIP, IMPLANTABLE

Ethicon Endo-Surgery, LLC. LIGAMAX; CLIP, IMPLANTABLE
Catalog Number EL5ML
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the device did not function properly and cut the suture threads.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/30/2026.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.B3: only event year known: 2026 attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.Please provide device details lot#/batch#.2.Did the clip cut the vessel/tissue? 3.If yes, how was the vessel or tissue repaired? 4.Was there any other issue noted with the clip firing (sideways feed clip, malformed clips, scissored clips, etc )? 5.Was there any bleeding? 6.If yes, how was the bleeding controlled? 7.How much blood was lost (mls)? 8.Was a transfusion or blood products given? 9.Could you please clarify if there were any patient consequences? 10.Could you please clarify if there were any change in the post-operative care of the patient as a result of the event?.

Brand Name
LIGAMAX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50946597
Report Number3005075853-2026-08119
Device Sequence Number10446251
Product Code FZP
UDI-Device Identifier10705036001843
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL5ML
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown